Record number :
694000
Title of article :
FUZZY GRADE OF THE COMPLETE HYPERGROUPS
Author/Authors :
Carmen Angheluta، Carmen Angheluta نويسنده Carmen Angheluta, Carmen Angheluta , Irina Cristea، Irina Cristea نويسنده Irina Cristea, Irina Cristea
Issue Information :
دوفصلنامه با شماره پیاپی 0 سال 2012
Pages :
14
From page :
43
To page :
56
Abstract :
This paper continues the study of the connection between hyper- groups and fuzzy sets, investigating the length of the sequence of join spaces associated with a hypergroup. The classes of complete hypergroups and of 1-hypergroups are considered and analyzed in this context. Finally, we give a method to construct a finite hypergroup with the strong fuzzy grade equal to a given natural number.
Journal title :
Iranian Journal of Fuzzy Systems (IJFS)
Serial Year :
2012
Link To Document :
بازگشت